# SDR DHLA200700040

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 49,370 hours, 28,075 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION ON STANDBY AIRSPEED INDICATION AT 80 KTS ON CAPT AND FO'S INDICATORS.  REJECTED T/O TO WEIGHT 231.2 OAT 26 DEGS C PA 103FT BRAKE TEMP 200 DEGS C 1.  REMOVED AND REPLACED STANDBY AIRSPEED PITOT PROBE AS PER A300 MM 34-11-15.  PERFORMED LEAK CHECK.  NO LEAKS NOTED.
